Ask an expert
Question

10 Feb 2009

am i pregnant?
Last month I took morning after pills(2 at once) 18hours after unprotected sex. My period is now 1 week late. I am having abdominal discomfort as if my period is about to start but nothing happends. my breasts are tender and i' m getting acne like i always do closer to my period but that' s about it.
Answer 375 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It could be pregnancy or the effects of the morning after Pill. Do a pregnancy test to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9330 votes
No
67% - 18833 votes
Vote